FDA Warns About Axiron Heart Attack Risks
March 31st 2015
An announcement from the FDA on March 3rd this year revealed that manufacturers will now have to put warnings of possible side effects such as stroke and heart attack on their product labels…
This follows an investigation by the FDA into the drug based topical testosterone treatment Axiron, two separate studies have shown that men taking this and many similar drug based treatments have an ever increasing risk of suffering cardiovascular problems..
A study carried out in November 2013 show that the use of testosterone drugs in older men increased their risk of suffering cardiac arrest by 30%
A second, later study was even more worrying with results showing that in the first 3 months of treatment the risk of heart attack increased by 50% in men ended 65 and over.. with the same risk applying to men younger than 65 who have some form of existing heart disease.
This latest announcement comes in addition to the ruling made in June 2014, When the FDA put into place rulings that drug companies must list certain side effects including deep Vein Thrombosis (DVT) along with Pulmonary Embolism and other blood clotting related conditions on their product labels..
It is estimated that two million men in the US alone are at potential risk of heart attacks while using drug based testosterone treatments, currently there are many lawsuits currently being heard in the courts throughout the US filed by men who have suffered side effects from dangers that they feel they were not warned about…
There has never been a better time to avoid drug based therapies all together and instead look to natural testosterone boosting supplements that can actually provide very good results without the very real risk to life..